# SDR CALA2018091701942

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 66,145 hours, 27,753 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Part number: E6904700
- Condition: Defective
- Location: Cabin O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O2 CONTAINER ABOVE R2 DOOR, DIDN'T OPEN DURING DROP TEST. R&R SOLENOID IN O2 CONTAINER IAW CMM35-21-12 PAGE 3008 & 7002. OP CHECK GOOD ON TC17-3351-1-7907.
